MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRM-275
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: right-side rupture and a bilateral exchange from textured to smooth breast implants due to the patient¿s concern with the product.
 
Event or Problem Description
Patient reported "right-side rupture and exchange from textured to smooth breast implants due to the patient¿s concern with the product".Device has been explanted.
 
Event or Problem Description
Healthcare professional reported the event.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified broken shell and others, missing a piece of shell (0-25%), and crease fold.Weight measurement identified device was underweight.A microscopic analysis was performed which identified one broken sharp on the posterior and wear abrasion.A dimension measurement in the shell was performed which identified the thickness within specification.Based on the device analysis, the final assessment is one sharp broken on the posterior assessed as unidentified (tear) opening and missing shell due to inconclusive.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key11023585
Report Number9617229-2020-20680
Device Sequence Number11886335
Product Code FTR
UDI-Device Identifier10888628008069
UDI-Public10888628008069
Combination Product (Y/N)N
Initial Reporter StateNY
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/29/2020
Device Model NumberTRM-275
Device Catalogue NumberTRM-275
Device Lot Number2862227
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2020
Initial Date Received by Manufacturer 11/18/2020
Supplement Date Received by Manufacturer12/18/2020
Initial Report FDA Received Date12/16/2020
Supplement Report FDA Received Date01/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age27 YR